Positive Solutions for Fractional-order Nonlinear Boundary Value Problems on Infinite Interval

Articles > Article · 2021

Authors: İlkay KARACA, Döndü ÖZ

International journal of nonlinear analysis and applications, Journal Indexed in ESCI, International, Scopus, 2021, vol 12, pp 317-335

DOI: 10.22075/ijnaa.2021.4800

Summary

‎In this paper‎, ‎Avery-Henderson (Double) fixed point theorem and Ren fixed point theorem are used to investigate the existence of positive solutions for fractional-order nonlinear boundary value problems on infinite interval‎. ‎As applications‎, ‎some examples are given to illustrate the main results‎.

View details